Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :23 Issue : 2 1996      Add To Cart                                                                    Download

Anti-invariant submanifolds of a Kenmotsu manifold

Auther : M. HASAN SHAHID

 

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi-110025, India.

 ABSTRACT

Many subjects for anti-invariant submanifolds of a Sasakian manifold have been investigated extensively by Yano & Kon (1976) and others. Kenmotsu (1972) intro­duced a new class of almost contact metric structure known as `Kenmotsu structure, which is closely related to the warped product of two Riemannian manifolds. The purpose of this note is to study anti-invariant submanifolds of Kenmotsu manifold. We study the theory of such submanifold from two different point of view, namely, one is the case where the anti-invariant suhmanifolds are tangent to the structure vector field, and the other is the case where these are normal to the structure vector field.


Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law